Please use this identifier to cite or link to this item: http://hdl.handle.net/11717/3319
Title: Dynamic response of cantilever beams with discontinuity in thickness subjected to a point load
Authors: Stanley, A.J.
Ganesan, N.
Keywords: Beams and girders; Degrees of freedom (mechanics); Dynamic response; Finite element method; Mathematical models; Natural frequencies; Stress analysis; Structural loads; Cantilever beams; Harmonic point loads; Structural analysis
Issue Date: 1995
Citation: Computers and Structures, 54(1), 167-176
Abstract: Cantilever beams with discontinuity in the thickness and subjected to harmonic point load have been analyzed. A beam element with 2 DOF (degrees of freedom) per node is used for the analysis. Three beam models are analyzed for possible reduction of maximum displacement and maximum stress by choosing the discontinuity at different locations. Numerical results are presented for various step-ratios in the thickness for the first three modes. The weight of the beam is kept constant for various step-ratios. It has been shown that the maximum displacement and maximum stress decreases for a certain type of thickness variations presented in this paper. ? 1994.
URI: http://dx.doi.org/10.1016/0045-7949(94)E0261-Y
http://hdl.handle.net/11717/3319
ISSN: 457949
Appears in Collections:Articles

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.